Sunday December 4th 2016

Trusted Helpline
Help Available 24/7
1-888-882-1456
PRIVACY
GUARANTEED

Snorting opiates

If you’re thinking about snorting opiates, you should know what happens. Here we review what happens in the body while snorting opiates, as well as the dangers and safety concerns of snorting opiates. We welcome questions about snorting opiates or about treatment for opiate addiction at the end of this article, and will try to answer all legitimate questions with a personal reply.

Opiates: What are you really snorting?

Opiates are illicit or prescription drugs usually used to treat moderate to severe pain. While many street opiates cannot be regulated, opiates tablets with codeine or morphine might also include inactive ingredients such as colloidal silicon dioxide, hydroxypropyl methylcellulose, lactose monohydrate, magnesium stearate, and stearic acid, and coloring agents.

How does snorting opiates affect the body?

Opiate effects are primarily on the central nervous system.Opiates alter the body’s perception of pain by binding to opiate receptors in the brain. This also causes feelings of euphoria, along with dizziness, lightheadedness, and even mood changes.

Snorting opiates to get high

Snorting opiates causes large amounts of the particular drug to instantly enter the bloodstream through the nose. This can be dangerous, causing opiates to be absorbed in higher amounts than normally taken.The large doses an cause you to abruptly stop breathing and can even kill you. Opiates mixed with alcohol are often snorted under the influence of alcohol, which would have extreme side effects. With the extended-release versions of opiates or opioids (synthetic variations of opiates), this becomes even more dangerous. Even if you can tolerate the high doses of opiates, you can experience a higher rate of adverse effects when these narcotics are snorted.

Snorting opiates vs oral

Narcotic pain medications can be taken orally, nasally, and even intravenously. Oral preparations are safer, because the dose is more controlled. Snorting opiates causes the effects to come on more rapidly, providing almost immediate pain relief and euphoric effects. This quick rush is also dangerous.

Snorting opiates side effects

Taking opiates normally can cause a variety of side effects, including drowsiness, dizziness, nausea, and vomiting. Severe side effects occur less frequently with normal use, but can occur more often when the medication is not taken as prescribed. These effects include:

Trusted Helpline
Help Available 24/7
1-888-882-1456
PRIVACY GUARANTEED
  • abnormal heart rate
  • confusion
  • difficulty breathing
  • fainting/loss of consciousness
  • seizures

Snorting opiates dangers

Snorting opiates has some serious side effects. Snorting opiates puts you at increased risk of accidents due to your impaired abilities. Snorting opiates also definitely increases the risk you become addicted to the medication. Inhaling drug powder through the nose can harm your nasal passages over time, and even spread disease if you share snorting instruments. But the most serious risk of snorting drugs is that of potential overdose and death.

Snorting opiates safely

Opiates are not safe to take by snorting. Doses can be fatal in someone who doesn’t have a built-up opiates tolerance. But in some cases of severe hypersensitivity, even small doses can be deadly. Because it’s hard to say how a person will react to large doses of opiates all at once, it’s simply not safe to snort opiates.

Snorting opiates questions

Do you still have questions about snorting opiates? If so, please let us know. We respond to all opiates questions with a personal and prompt reply.

Reference Sources: Toxnet: opiates 
PubChem: opiates 
Medline Plus: Opiates Oral 

Leave a Reply

3 Responses to “Snorting opiates
Abel
2:43 am October 13th, 2015

It is very dangerous and most offend concludes in death. If someone you know is doing this, please, call for intervention and get help It causes so much damage to the body, it’s so sad. Obviously, a user, does not care, progresses to this, but snorting drugs is the most deadliest way to do it. Oh goodness, this is so sad.

4:44 pm November 4th, 2015

Thank you for sharing your advise with other readers, Abel. I completely agree with your point that snorting drugs or medications is very risky.

Sandrams
5:10 am December 24th, 2015

Abel, I would not agree that snorting drugs is the “most deadliest way to do it”. I believe IV drug administration would be the most risky hence deadly!

Trusted Helpline
Help Available 24/7
1-888-882-1456
PRIVACY
GUARANTEED